Peripheral neuropathy - how bad will it get?
So I'm a week post my third treatment of RABVD and I started to experience tingling in my fingers. The problem is that the past two times it lasted for a couple of days and it went away - this time it looks like it will stay with me until my next infusion on 8/9. I'm scheduled for 12 treatments all together. My question is - how bad could it get? Is there anything I can do to make it better? Any advise will be appreciated.
Aug 3, 2010
Last week I had my 6th out of 8 ABVD treatments and I've had neuropathy in my fingertips/hands since treatment #1. Fortunately, I have not experienced this in my feet. I have also noticed that it causes my hands to shake sometimes, as if my fingers are weak. Sometimes this tingling is so strong that it is painful. The numbness reaches down to my knuckles at times.
The only thing that I have found that helps me is to have someone massage the tips of each finger. I know this sounds strange, but it really helps. It seems to help the blood flow back into the fingertips and relieves some of the pain and tingling.
Give it a try. It may help.
Try to stay strong. I know it is hard.
Aug 3, 2010
Your attitude is one of a thinking adult. I will just repeat that there is a very wide range of experiences with neuropathy, and mine is worse than most, but less than what a few experience. I hope it passes you by.
Other symptoms that I had were an almost total loss of taste, and some breathng problems. I now have normal sense of taste, however, and my breathing is slowly getting better.
The most postitive thing of all that I can say, however, is that abvd usually WORKS, and that is the best news of all....
Keep us up to date,
Feb 16, 2011
Has anyone ever used the Rebuilder device? Would be very interested in your comments.